# SDR DALA2023072505969

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N931DM
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2882419) FWD CARGO BAY R/H AFT SHIELD IS CORRODED (MARKED). STA 500-500B; RBL 36, WL 156. REMOVED AND REPLACED FORWARD CARGO AFT SHIELD IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DRAWING# 143A8126.
